# SDR SWAA2021082393057

- Difficulty date: July 10, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK VAPOR VARRIER AT BS 663.75 AND RBL 15.54 AT MAIN WHEEL WELL COMPARTMENT ; 2021-325497 / [01] TOOL USED= CALIPER P/N:500-197-30; S/N:A18234376; DUE DATE: 30-JUL-21; [02] REPAIRED VAPOR BARRIER AT BS 663.75 AND RBL 15.54 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2 PARAGRAPH 1.A; C; 2.C AND 6; [03] CERTIFIED WORK PERFORMED.; [04] CERTIFIED RII MAJOR REPAIR.
